# SDR ABXA010821

- Difficulty date: April 1, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 58,359 hours, 55,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 59134213
- Condition: Cracked
- Location: Ext. Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT RIGHT AFT NOSE GEAR DOOR AFT CUT-OUT. REPAIRED AREA IAW DC-9 SRM 53-05.
